# SDR REXA2021111700991

- Difficulty date: November 2, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670312034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STR 25R F.S. 333-349 CORRODED - REMOVED & REINSTALLED INTERCOSTAL AT STRGR 25R FOR ACCESS & REMOVED & REPLACED LONGERON IAW CRJ-900 SRM 51-40-11-001-001-A01, 51-42-06-001 001-A01, 51-42-21-001-001-A01 & COMPLIED WITH EA CRJ953-12231 DATED 10/5/2021 REV IR. WVAC EMP STAMP # 774 MTC
